# SDR QMLD20111192662

- Difficulty date: November 9, 2011
- Submitted: November 10, 2011
- Operation: General aviation
- Aircraft: N159LM
- Make and model: Urocop BK117C1EURO
- Aircraft serial: 7544
- Aircraft time: 4,515 hours, 14,624 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 4639205016
- Part serial: 3181
- Condition: Corroded
- Location: Zone 200
- Part time: 4,515 hours, 14,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN ROTOR SHAFT HAS CORROSION ON THE TOP OF THE FLANGE WHERE IT COMES INTO CONTACT WITH THE SILVER SHIM AND THE MAIN ROTOR HEAD.  THE CORROSION IS BEYOND LIMITS.
